# SDR UPS08153446

- Difficulty date: September 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 5,581 hours, 3,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074100200
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO FLOOR PANEL IS CRACKED IN 3 PLACES, PANEL 232LF.  REPAIRED MAIN CARGO FLOOR PANEL 232LF REF A300-600 SRM 53-10-20 TABLE 201 PARA 8A.
